Related Questions

How long can I drink again after taking coumadin (warfarin)?

See below. It is best to avoid alcohol with warfarin, as alcohol can alter the effects of warfarin. Alcohol can also predispose you to stomach ulcers, which could be life threatening if they began to bleed. If you choose to use alcohol, limit consumption to no more than 1-2 drinks a day. Read more...

Can I drink coffee while on coumadin (warfarin)?

Coffee and coumadin (warfarin) Yes. There is no reason that you cannot enjoy coffee while on Coumadin (warfarin) medication. Read more...
Yes. The fact is, you can eat just about anything you just have to be careful to try to keep your vitamin k intake consistent from day to day. In other words, don't eat a huge baby spinach salad today and tomorrow and nothing with vitamin k the next. Read more...
Yes. The blood test inr should be monitored regularly to make sure you are on the proper dose. Read more...
Yes. There are no interactions between Coumadin (warfarin) and caffeine. If you are taking the Coumadin (warfarin) for atrial fibrillation (a fib), caffeine can increase your heart rate. Read more...

Can you drink occasional beer while taking coumadin/warfarin?

Yes. An occaisional beer should not be an issue for patients taking coumadin (warfarin). Excessive alcohol consumption, which can lead to bleeding in the stomach and liver dysfunction should be avoided because these problems will be compounded by coumadin (warfarin). Read more...
Yes. Yes if it is small amounts of alcohol taken occasionally. Large amounts of alcohol can decrease effects of Coumadin (warfarin) and make you more likely to develop blood clots, it also can increase risk of GI bleeding. Read more...

I'm on Coumadin (warfarin) and everyweek I loose blood could this make me dhydrated if so what do I drink?

Just liquids. Coumadin (warfarin) is a blood thinner, it reduces clotting: how are you losing blood? Only trauma (a cut, bruise etc) would allow the effects of Coumadin (warfarin) to reduce blood volume. Your dosage may need to changed. Speak to an md, especially a hematologist. Hydration has no effect on how the medication works, other than it is healthy to stay hydrated. Read more...